# SDR COMA0460426

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 20,248 hours, 17,795 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5495 FLAPS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  C/W EO 27-046 OPERATION NORMAL.
